Tohoku Mathematical Journal

On a problem of Matsumoto and Tamagawa concerning monodromic fullness of hyperbolic curves: Genus zero case

Yuichiro Hoshi

Full-text: Open access

Abstract

In the present paper, we discussa problem concerning monodromic fullness of hyperbolic curves over number fields posed by Matsumoto and Tamagawa in the case where a given hyperbolic curve is of genus zero.

Article information

Source
Tohoku Math. J. (2), Volume 65, Number 2 (2013), 231-242.

Dates
First available in Project Euclid: 25 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1372182723

Digital Object Identifier
doi:10.2748/tmj/1372182723

Mathematical Reviews number (MathSciNet)
MR3079286

Zentralblatt MATH identifier
1282.14051

Subjects
Primary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]

Keywords
Monodromic fullness hyperbolic curve number field

Citation

Hoshi, Yuichiro. On a problem of Matsumoto and Tamagawa concerning monodromic fullness of hyperbolic curves: Genus zero case. Tohoku Math. J. (2) 65 (2013), no. 2, 231--242. doi:10.2748/tmj/1372182723. https://projecteuclid.org/euclid.tmj/1372182723


Export citation

References

  • G. Anderson and Y. Ihara, Pro-$l$ branched coverings of $\boldsymbol{P}^1$ and higher circular $l$-units, Ann. of Math. (2) 128 (1988), 271–293.
  • Y. Hoshi, Galois-theoretic characterization of isomorphism classes of monodromically full hyperbolic curves of genus zero, Nagoya Math. J. 203 (2011), 47–100.
  • Y. Hoshi, On monodromically full points of configuration spaces of hyperbolic curves, The Arithmetic of Fundamental Groups–-PIA 2010, 167–207, Contributions in Mathematical and Computational Sciences, vol. 2, Springer-Verlag, Berlin, Heidelberg, 2012.
  • M. Matsumoto and A. Tamagawa, Mapping-class-group action versus Galois action on profinite fundamental groups, Amer. J. Math. 122 (2000), 1017–1026.
  • L. Ribes and P. Zalesskii, Profinite groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3, Folge, A Series of Modern Surveys in Mathematics, 40, Springer-Verlag, Berlin, 2000.
  • J. P. Serre, Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259–331.